Uploaded image for project: 'Minecraft: Java Edition'
  1. Minecraft: Java Edition
  2. MC-216052

Fake death screen with hp altering items

    XMLWordPrintable

Details

    • Icon: Bug Bug
    • Resolution: Duplicate
    • None
    • 1.16.5
    • None
    • Windows 10
    • Unconfirmed

    Description

      A fake death screen shows up if you have equipped an item that brings your maximum hp dowm to 5 hearts, then get poisoned. Afterwards you can see the death animation in F5 and the inventory.

      There is no death message in chat, and you look normal for other players. Relogging fixes the problem.

       

      Steps to Reproduce:
      1. Use an item that lowers your maximum hp. (At least -10hp/ -50%)

      /give @p minecraft:sea_pickle{AttributeModifiers:[{AttributeName:"generic.max_health",Name:"generic.max_health",Operation:0,UUID:[I;1675902259,9585127,-1103061621,417287068],Slot:"mainhand",Amount:-10}]} 1
      

       

      2. get poisoned.

      3. After clicking respawn everything is normal, except you're in a death animation.

      Attachments

        1. 2021-02-18_16.43.11.png
          196 kB
          Wiesje Schoevaars
        2. 2021-02-18_16.43.11-1.png
          196 kB
          Wiesje Schoevaars
        3. 2021-02-18_16.44.13.png
          179 kB
          Wiesje Schoevaars
        4. 2021-02-18_16.44.13-1.png
          179 kB
          Wiesje Schoevaars

        Activity

          People

            Unassigned Unassigned
            Ejseiw Wiesje Schoevaars
            Votes:
            0 Vote for this issue
            Watchers:
            0 Start watching this issue

            Dates

              Created:
              Updated:
              Resolved: